Addendum to: Hilbert series for theories with Aharony duals

File Description SizeFormat 
art%3A10.1007%2FJHEP04%282016%29064.pdfPublished version71.69 kBAdobe PDFDownload
Title: Addendum to: Hilbert series for theories with Aharony duals
Author(s): Hanany, A
Hwang, C
Kim, H
Park, J
Seong, R-K
Item Type: Journal Article
Publication Date: 11-Apr-2016
Date of Acceptance: 4-Apr-2016
URI: http://hdl.handle.net/10044/1/38726
DOI: http://dx.doi.org/10.1007/JHEP04(2016)064
ISSN: 1126-6708
Publisher: Springer Verlag
Journal / Book Title: Journal of High Energy Physics
Volume: 2016
Issue: 4
Copyright Statement: This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
Keywords: Science & Technology
Physical Sciences
Physics, Particles & Fields
Physics
Nuclear & Particles Physics
01 Mathematical Sciences
02 Physical Sciences
Publication Status: Published
Article Number: 64
Appears in Collections:Theoretical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons